# SDR CA070214001

- Difficulty date: February 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN THE CREW SELECTED FLAP 8, THE FLAPS DID NOT MOVE AND THEY STAYED AT 0. CREW LANDED FLAPLESS WITHOUT INCIDENT. NO MORE DETAILS. INFORMATION WILL BE UPDATED AS SOON AS IS AVAILABLE.  (TC NR 20070214001)
